# SDR SWAA2014091531996

- Difficulty date: September 13, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 37,729 hours, 25,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200200005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN MOUNTING LIGHT ASSEMBLY CRACKED.  R & R LIGHT ASSEMBLY IAW AMM.
